A difference scheme for a fourth-order elliptic equation with a small parameter multiplying the derivatives
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2159-2165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a18,
author = {G. I. Shishkin},
title = {A difference scheme for a fourth-order elliptic equation with a small parameter multiplying the derivatives},
journal = {Differencialʹnye uravneni\^a},
pages = {2159--2165},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a18/}
}
TY - JOUR AU - G. I. Shishkin TI - A difference scheme for a fourth-order elliptic equation with a small parameter multiplying the derivatives JO - Differencialʹnye uravneniâ PY - 1985 SP - 2159 EP - 2165 VL - 21 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_12_a18/ LA - ru ID - DE_1985_21_12_a18 ER -
G. I. Shishkin. A difference scheme for a fourth-order elliptic equation with a small parameter multiplying the derivatives. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2159-2165. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a18/